MAUDE Adverse Event Report: ABBOTT DIAGNOSTICS SCARBOROUGH, INC. BINAXNOW COVID-19 AG CARD HOME TEST; CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM

ABBOTT DIAGNOSTICS SCARBOROUGH, INC. BINAXNOW COVID-19 AG CARD HOME TEST; CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM
Model Number 195-100
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/28/2021
Type of Reportable Event Malfunction
Event or Problem Description
Ordered biaxnow covid-19 home test from (b)(6) on (b)(6) 2021 to replace kits previously ordered in (b)(6) that were about to expire.Receive the 6 kits on 09/28/2021 and, again, kits are short dated making it impossible to use serially over time.(b)(6) refused to replace the kits.Ref: 195-100, lot: 139380, expiration: 2021-09-18 (+3 months extension).Sold by (b)(6).Fda safety report id # (b)(4).

Brand Name
BINAXNOW COVID-19 AG CARD HOME TEST
Common Device Name
CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM
Manufacturer (Section D)
ABBOTT DIAGNOSTICS SCARBOROUGH, INC.
MDR Report Key12561745
Report NumberMW5104305
Device Sequence Number3596968
Product Code QKP
UDI-Device Identifier00811877011330
UDI-Public(01)00811877011330
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 09/28/2021
6 Devices were Involved in the Event: 1   2   3   4   5   6  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/18/2021
Device Model Number195-100
Device Catalogue Number195-100
Device Lot Number138380
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/30/2021
Patient Sequence Number1